Follow
Dr. Sanjukta Das
Dr. Sanjukta Das
Associate Professor, Ecole Centrale School of Engineering, Mahindra University
Verified email at mahindrauniversity.edu.in - Homepage
Title
Cited by
Cited by
Year
Existence of solution for a second-order neutral differential equation with state dependent delay and non-instantaneous impulses
DN Pandey, S Das, N Sukavanam
Int. J. Nonlinear Sci 18 (2), 145-155, 2014
712014
Existence of solution and approximate controllability of a second-order neutral stochastic differential equation with state dependent delay
DAS Sanjukta, D Pandey, N Sukavanam
Acta Mathematica Scientia 36 (5), 1509-1523, 2016
262016
Approximate controllability of a second order neutral differential equation with state dependent delay
S Das, DN Pandey, N Sukavanam
Differential Equations and Dynamical Systems 24, 201-214, 2016
262016
Approximate controllability of a second-order neutral stochastic differential equation with state dependent delay:(Article has been withdrawn)
S Das, DN Pandey, N Sukavanam
Nonlinear Analysis: Modelling and Control 21 (6), 751-769, 2016
152016
Approximate controllability of a functional differential equation with deviated argument
S Das, DN Pandey, N Sukavanam
Nonlinear Dynamics and Systems Theory 14 (3), 265-277, 2014
152014
Exact controllability of an impulsive semilinear system with deviated argument in a banach space
S Das, DN Pandey, N Sukavanam
Journal of Difference Equations 2014 (1), 461086, 2014
142014
Existence of solution and approximate controllability for neutral differential equation with state dependent delay
S Das, DN Pandey, N Sukavanam
International Journal of Partial Differential Equations 2014 (1), 787092, 2014
102014
Controllability of a class of conformable fractional differential system
S Das
Journal of Control and Decision, Taylor & Francis, 1-12,, 2020
92020
Approximate controllability of an impulsive neutral factional stochastic differential equation with deviated argument and infinite delay.
S Das, DN Pandey, N Sukavanam
Nonlinear Studies 22 (1), 2015
72015
Approximate controllability of a fractional neutral differential system with deviated argument in a Banach space
S Das, DN Pandey, N Sukavanam
Differential Equations and Dynamical Systems 25, 65-82, 2017
62017
EXISTENCE OF SOLUTION OF IMPULSIVE SECOND ORDER NEUTRAL INTEGRO- DIFFERENTIAL EQUATIONS WITH STATE DELAY
S DAS, DN PANDEY, N SUKAVANAM
JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS 27 (Number 4, Winter 2015 …, 2015
52015
Approximate controllability of an impulsive neutral differential equation with deviating argument and bounded delay
S Das
Journal of Fractional Calculus and Applications 8 (2), 132-142, 2017
32017
Exact controllability and continuous dependence of solution of a conformable fractional control system
S Das
Mathematical Analysis and its Contemporary Applications, DOI:10.30495/MACA …, 2022
22022
Approximations of solutions to neutral retarded integro-differential equations
S Das, DN Pandey, N Sukavanam
Journal of Nonlinear Evolution Equations and Applications ISSN 2015 (4), 47-65, 2015
22015
Mental health and marital quality of infertile women.
Z Ahmed, S Das
IAHRW International Journal of Social Sciences Review 7 (4), 2019
12019
A study of quality of life of infertile women
Z Ahmed, S Das
Indian Journal of Health and Wellbeing 10 (1-3), 59-64, 2019
12019
APPROXIMATION OF SOLUTIONS OF A STOCHASTIC FRACTIONAL DIFFERENTIAL EQUATION WITH DEVIATING ARGUMENT
S DAS, DN Pandey, N Sukavanam
Journal of Fractional Calculus and Applications 6 (2), 160-170, 2015
12015
WITHDRAWN: Analytical approximate solution of diffusion equation of fractional order by variational iteration method
S Das
Chaos, Solitons & Fractals, 2008
12008
An investigation on the optimality condition of Caputo fractional time delay system
S Das
ICAMƩ’24, 70, 2024
2024
Controllability of Hilfer Fractional Semilinear Integro-Differential Equation of Order α∊(0, 1), β∊[0, 1]
V Tripathi, S Das
Contemporary Mathematics, 125-135, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20